MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nbii hold 4/17 the customer reported an increase in initial reactive and repeat reactive results when using the alinity s hiv ag/ab combo assay for the month of(b)(6) 2023.The following sids and reagent lot number affected that generated repeat reactive results on the alinity s system but tested negative on the customer¿s confirmatory bio-rad geenius hiv 1 / 2 assay (actual values were not provided): lot 46383be00: w045023022651, w036923300542, w121023001931, w280323110314, w045023028801, w045023022745, w089223000404, w141823000526, w051523506592,w087923302890.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Evaluation of complaint data for alinity s hiv ag/ab combo reagent lot 46383be00 did not identify an increase in complaint activity for the complaint issue.Trending data was reviewed, and no related trends were identified.Return testing was not completed as returns were not available.A review of labeling concluded that the issue is sufficiently addressed.The performance of lot 46383be00 was investigated by completing a device history record review and did not identify any non-conformances, potential non-conformances and deviations related to the reagent lot and complaint issue.A technical review of field data for alinity s hiv ag/ab combo was performed.Overall reactive rates of lot 46383be00 at innovative blood resources inc (ibr), usa., applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group, the customer and their peer sites, the performance for lot 46383be00 is within product requirements and comparable to other lots analyzed in the comparison.Based on the investigation, alinity s hiv ag/ab combo reagent lot 46383be00 is performing as intended, no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported an increase in initial reactive and repeat reactive results when using the alinity s hiv ag/ab combo assay for the month of march 2023.The following sids and reagent lot number affected that generated repeat reactive results on the alinity s system but tested negative on the customer¿s confirmatory bio-rad geenius hiv 1 / 2 assay (actual values were not provided): lot 46383be00: w045023022651, w036923300542, w121023001931, w280323110314, w045023028801, w045023022745, w089223000404, w141823000526, w051523506592,w087923302890 there was no impact to patient management reported.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16747126
Report Number3002809144-2023-00193
Device Sequence Number3366245
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public00380740117184
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Catalogue Number06P01-60
Device Lot Number46383BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown